# SDR DALA1115749877

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 1,820 hours, 1,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1068 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LOWER JAMB AT STA 1068 AND STR 28R STRINGER CLIP CRACKED. REMOVED 2 EA SPLICE REPAIR AND 1 EA TEE BRACKET AT STA 1068 AND 28R AFT5 CARGO IAW SRM 51-30-15, PG  29.  REMOVED 1 EA CRACKED CLIP IAW SRM 51-30-15, PG 29, LOCATED AND DRILLED NEW STR CLIP AT STA 1068 AND 28R IAW SRM 51-30-5, PG 12 INSTALLED 2 EA SPLICE REPAIRS AND 1 EA STRINGER CLIP IAW SRM 51-30-5, PG 12.
